# SDR CALA0300351

- Difficulty date: July 1, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR JAMB ZEE ANGLE CORRODED FROM BS 306-344.  THE ZEE ANGLE WAS REPLACED IAW SRM 51-40-02.
